An existence theorem for a stochastic partial differential equation arising from filtering theory
Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984), p. 217-222
@article{RSMUP_1984__71__217_0,
     author = {Da Prato, Giuseppe and Iannelli, M. and Tubaro, L.},
     title = {An existence theorem for a stochastic partial differential equation arising from filtering theory},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {71},
     year = {1984},
     pages = {217-222},
     zbl = {0557.60045},
     mrnumber = {769437},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__71__217_0}
}
Da Prato, G.; Iannelli, M.; Tubaro, L. An existence theorem for a stochastic partial differential equation arising from filtering theory. Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984) pp. 217-222. http://www.numdam.org/item/RSMUP_1984__71__217_0/

[1] G. Da Prato - M. Iannelli - L. Tubaro, Some results on linear stochastic differential equations in Hilbert spaces, Stochastic, 6 (1982), pp. 105-116. | MR 665246 | Zbl 0475.60041

[2] G. Da Prato - M. Iannelli, L. Tubaro, On a stochastic differential equation arising from filtering theory, Libera Università degli Studi di Trento, U.T.M. 68.

[3] G. Da Prato - E. Sinestrari, Hölder regularity for non autonomous abstract parabolic equations (42 (1982 pp. 1-19) « Israel Journal of Mathematics >>). | MR 687930 | Zbl 0495.47031

[4] W.H. Fleming- S.K. Mitter, (to appear in « Stochastics »). | MR 687046

[5] T. Kato, Perturbation theory for linear operators, Springer-Verlag (1976). | MR 407617 | Zbl 0148.12601